# SDR DALA2025010800168

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 109,001 hours, 15,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 2 R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM LATCH AREA. (6952714)
